CSpace

Browse/Search Results:  1-10 of 15 Help

Selected(0)Clear Items/Page:    Sort:
Local uniqueness for vortex patch problem in incompressible planar steady flow 期刊论文
JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, 2019, 卷号: 131, 页码: 251-289
Authors:  Cao, Daomin;  Guo, Yuxia;  Peng, Shuangjie;  Yan, Shusen
Favorite  |  View/Download:1/0  |  Submit date:2020/05/24
Uniqueness  Vortex parch  Steady solutions  Euler equation  
On projective varieties with strictly nef tangent bundles 期刊论文
JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, 2019, 卷号: 128, 页码: 140-151
Authors:  Li, Duo;  Ou, Wenhao;  Yang, Xiaokui
Favorite  |  View/Download:5/0  |  Submit date:2020/01/10
Positivity of tangent bundles  Rational connectedness  Campana-Peternell conjecture  
Absolutely continuous solutions for continuity equations in Hilbert spaces 期刊论文
JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, 2019, 卷号: 128, 页码: 42-86
Authors:  Da Prato, Giuseppe;  Flandoli, Franco;  Roeckner, Michael
Favorite  |  View/Download:5/0  |  Submit date:2020/01/10
Continuity equations  Non Gaussian measures  Rank condition  
Decomposition formula and stationary measures for stochastic Lotka-Volterra system with applications to turbulent convection 期刊论文
JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, 2019, 卷号: 125, 页码: 43-93
Authors:  Chen, Lifeng;  Dong, Zhao;  Jiang, Jifa;  Niu, Lei;  Zhai, Jianliang
Favorite  |  View/Download:5/0  |  Submit date:2020/01/10
Stochastic Lotka-Volterra system  Stationary measure  Ergodicity  Support  Stochastically cyclical oscillation  Turbulence  
Quantitative stability estimates for Fokker-Planck equations 期刊论文
JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, 2019, 卷号: 122, 页码: 125-163
Authors:  Li, Huaiqian;  Luo, Dejun
Favorite  |  View/Download:7/0  |  Submit date:2019/03/11
Fokker-Planck equation  Stability estimate  Kantorovich-Rubinstein distance  Superposition principle  
Existence and blowup behavior of global strong solutions to the two-dimensional barotrpic compressible Navier-Stokes system with vacuum and large initial data 期刊论文
JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, 2016, 卷号: 106, 期号: 1, 页码: 123-154
Authors:  Huang, Xiangdi;  Li, Jing
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Compressible Navier-Stokes equations  Global strong solutions  Large initial data  Vacuum  Blowup  
Well-posedness for the fourth-order nonlinear derivative Schrodinger equation in higher dimension 期刊论文
JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, 2011, 卷号: 96, 期号: 2, 页码: 190-206
Authors:  Huo, Zhaohui;  Jia, Yueling
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Fourth-order Schrodinger equation  Well-posedness  Dyadic X(s,b) spaces  
On the Navier-Stokes equations for three-dimensional compressible barotropic flow subject to large external potential forces with discontinuous initial data 期刊论文
JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, 2011, 卷号: 95, 期号: 5, 页码: 495-512
Authors:  Li, Jing;  Matsumura, Akitaka
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Compressible Navier-Stokes equations  Large external forces  Weak solutions  Discontinuous initial data  
A Beale-Kato-Majda blow-up criterion for the 3-D compressible Navier-Stokes equations 期刊论文
JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, 2011, 卷号: 95, 期号: 1, 页码: 36-47
Authors:  Sun, Yongzhong;  Wang, Chao;  Zhang, Zhifei
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Blow-up criterion  Compressible Navier-Stokes equations  Lame system  Strong solution  
On Q-factorial terminalizations of nilpotent orbits 期刊论文
JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, 2010, 卷号: 93, 期号: 6, 页码: 623-635
Authors:  Fu, Baohua
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Nilpotent orbits  Minimal models  Birational geometry